Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 13527, 10 pages
http://dx.doi.org/10.1155/IJMMS/2006/13527

Classifying two-dimensional hyporeductive triple algebra

Département de Mathématiques, Université d'Abomey-Calavi, Cotonou 01 BP 4521, Benin

Received 16 March 2005; Revised 24 January 2006; Accepted 12 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.